![]() |
Volumn 99, Issue 2, 2004, Pages 279-285
|
Internal modes of solitons in a Bose-Einstein condensate
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
NUMERICAL METHODS;
PERTURBATION TECHNIQUES;
RATE CONSTANTS;
SOLITONS;
BOSE-EINSTEIN CONDENSATE;
GROSS-PITAEVSKII EQUATION;
INTERNAL-MODE DAMPING;
QUANTUM THEORY;
|
EID: 21144434183
PISSN: 10637761
EISSN: None
Source Type: Journal
DOI: 10.1134/1.1800183 Document Type: Article |
Times cited : (10)
|
References (24)
|